# SDR A6WA201141131

- Difficulty date: October 27, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 18,326 hours, 17,769 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD & AFT STRIKER PLATES ARE WORN.  REPAIRD PAX DOOR FWD & AFT STRIKER PLATES BY BLENDING OUT IAW REO 601R-52-11-296 & SRM 51-12-00.
